# SDR A6WA202108097852

- Difficulty date: July 29, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31016
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AND SCRIBE MARKS AT VHF #1 ANTENNA LOCATION FS295.00 Ï¿½  FS310.00 S1L Ï¿½ S1R.    AIRCRAFT REMOVED FROM SERVICE.   BLENDED FUSELAGE SKIN CORROSION AND SCRIBE MARKS AT VHF #1 ANTENNA LOCATION FS295.00 Ï¿½ FS310.00 S1L Ï¿½ S1R. PERFORMED HFEC WITH NO INDICATIONS. RESTORED  PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC- CRJ253-01661 REV IR DATED 7/30/2021.
